Header

UZH-Logo

Maintenance Infos

Asymptotic expansions based on smooth functions in the central limit theorem


Barbour, A D (1986). Asymptotic expansions based on smooth functions in the central limit theorem. Probability Theory and Related Fields, 72(2):289-303.

Abstract

Stein's method is used to derive asymptotic expansions for expectations of smooth functions of sums of independent random variables, together with Lyapounov estimates of the error in the approximation.

Abstract

Stein's method is used to derive asymptotic expansions for expectations of smooth functions of sums of independent random variables, together with Lyapounov estimates of the error in the approximation.

Statistics

Citations

Dimensions.ai Metrics
20 citations in Web of Science®
20 citations in Scopus®
34 citations in Microsoft Academic
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 07:34
Last Modified:21 Feb 2018 11:56
Publisher:Springer
ISSN:0178-8051
Additional Information:The original publication is available at www.springerlink.com
OA Status:Closed
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF00699108
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/AsympExpanPois.pdf (Author)

Download

Full text not available from this repository.
View at publisher